# SDR UALA2012121207165

- Difficulty date: December 12, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 38,956 hours, 15,793 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Flt Attendant
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  PRESSURIZATION FAILURE, PAX MASKS DEPLOYED.  ACCOMPLISHED THE REMOVAL OF THE FLIGHT ATTENDANT O2 MASKS AND THE DEPLETED O2 GENERATORS.
